# SDR FDEA202009182346

- Difficulty date: September 18, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5714129800000
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FR 40, CENTER WING JOINT FOUND LT MIDDLE HOLE WITH CRACK.  SIGNAL COMPLIED WITH FEDEX EA: 6-5710-T0356552 PT1, EA TITLE: WINGS-BASIC WING STRUCTURE-CRACK IN THE HOLES AT FR 40 LT AND RT CENTER WING JOINT.  REPAIRED LOWER FUSELAGE FR 40, CENTER WING JOINT LT MIDDLE HOLE.  THIS REPAIR CATEGORY B.  SEE APPROVED DATA OF RDAS 80827737/006/2020 ISSUE A, WHICH   PROVIDES STATIC STRENGTH APPROVAL.  THE REPAIR HAS BEEN APPROVED BY AIRBUS TO BE STRUCTURALLY ACCEPTABLE AS INTERIM WITH A 6 MONTHS REPAIR LIFE LIMITATION FROM TIME OF REPAIR EMBODIMENT PENDING COMPLETION OF THE FATIGUE ANALYSIS.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
